# SDR SWAA2022022192801

- Difficulty date: July 5, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR BOARD 241ABF UPPER SKIN HAS PULLED STRANDS ON I/B EDGE. (MARKED) / REPAIRED DAMAGE TO UPPER SKIN ON AFT FLOOR BOARD 241ABF IAW SRM 53-00-50-2R-1. 56749U 11JUL18
